# SDR DJFA2005062

- Difficulty date: February 20, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N254CW
- Make and model: Cessna 525
- Aircraft serial: 5250154
- Aircraft time: 5,045 hours, 4,087 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, 1 HR AFTER TAKEOFF AT 35,000 FT RIGHT FUEL FILTER BYPASS, & MASTER CAUTION LIGHTS ILLUMINATED.  RIGHT FUEL BOOST PUMP WAS TURNED ON & ACFT BEGAN DIVERTING.  LEVELING OFF 13,000 FT LEFT FUEL FILTER BYPASS LIGHT ILLUM.  LEFT BOOST PUMP WAS TURNED ON & AN EMERGENCY DECLARED.  ACFT LANDED.  FUEL REMAINING ON BOARD 2,000 LBS.  LIGHTS HAD REMAINED ILLUM UNTIL ENGINE SHUTDOWN.  MX TOOK FUEL SAMPLES FROM LEFT & RIGHT WING TANKS FOR ANALYSIS.  ACFT DEFUELED & SUMPED.  LEFT & RIGHT ENGINE FUEL FILTERS REMOVED AND INSPECTED.  NO DEFECTS IN FUEL FILTERS.  NEW FUEL FILTERS INSTALLED.  ACFT WAS REFUELED, AND GROUND RUN.  NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
